Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 27, No 2, (2001), 91p-106p
Weak completeness properties of Boolean rings are related to
the property of being a Baire space (when suitably topologised) and to
renorming properties of the Banach spaces of continuous functions on the
corresponding Stone spaces.
∗ The present article was originally submitted for the second volume of Murcia Seminar on
Functional Analysis (1989). Unfortunately it has been not possible to continue with Murcia
Seminar publication anymore. For historical reasons the present vesion correspond with the original one.